# SDR ASAA2013041794521

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,081 hours, 5,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  CONTROLLER LOGGED RAM AIR ACTUATOR.  ACCOMPLISHED SEVERAL BITE CHECKS.  ALL NORMAL. REF FIM 21-62 TASK 837.  ACTUATOR MOVEMENT DURING BITE CKS WAS SMOOTH & EVEN.  NO BINDING OR HESITATION NOTED.
